MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a pipeline encountered resistance in a marksman catheter.The patient was undergoing surgery for treatment of an amorphous, unruptured aneurysm located in the right internal carotid artery with a max diameter of 8 mm and a 5 mm neck diameter.Landing zone: distal: 4 mm and proximal: 4.3 mm.It was noted the patient's vessel tortuosity was minimal and also noted normal.The accessed vessel was the femoral artery.Dual antiplatelet treatment was administered.The pru level was normal.The angiographic result post procedure was normal.It was reported that pipeline 4.50-35 was stuck inside marksman microcatheter and refused to be removed from or outside the marksman.It was reported the pipeline was stuck (locked up) in the catheter or resistance in the middle of the catheter occurred.It was reported the marksman and the pipeline were stuck together were could not be detached.It was reported the pipeline was not able to open.The catheter was flushed continuously with heparinized saline.The pipeline became stuck in the middle section during deployment.The physician released the load (slack) in the system in an attempt to resolve the issue, but it was not resolved.There was no catheter or pushwire damage observed.The pipeline was not used for an indication that was off-label.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or further complications were reported as a result of this event.Ancillary devices include a guide 8 and catalyst 7 as intermediate catheter.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24742810
Report Number9617601-2026-02152
Device Sequence Number9422378
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270806(10)229431694
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229431694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/31/2026
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale